# SDR SWIA201641968

- Difficulty date: February 18, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 33,260 hours, 27,780 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION FOUND AT BS 349 BETWEEN STRINGERS 26R & 26L.  REPLACED FRAME SECTION IAW REO.  PERFORMED LEAK CHECK IAW SRM NO LEAKS NOTED.
